Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 1996, Volume 4, Pages 48–52 (Mi timm335)  

Algebra

On the torsion of elliptic curves

V. A. Dem'yanenko


Full text: PDF file (212 kB)

Bibliographic databases:
UDC: 513.6
Received: 15.08.1994

Citation: V. A. Dem'yanenko, “On the torsion of elliptic curves”, Trudy Inst. Mat. i Mekh. UrO RAN, 4, 1996, 48–52

Citation in format AMSBIB
\Bibitem{Dem96}
\by V.~A.~Dem'yanenko
\paper On the torsion of elliptic curves
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 1996
\vol 4
\pages 48--52
\mathnet{http://mi.mathnet.ru/timm335}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1483930}
\zmath{https://zbmath.org/?q=an:1059.11507}
\elib{https://elibrary.ru/item.asp?id=12363118}


Linking options:
  • http://mi.mathnet.ru/eng/timm335
  • http://mi.mathnet.ru/eng/timm/v4/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:99
    Full text:46

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021